Semiregularity, obstructions and deformations of Hodge classes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, p. 809-820
@article{ASNSP_1999_4_28_4_809_0,
     author = {Ran, Ziv},
     title = {Semiregularity, obstructions and deformations of Hodge classes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {4},
     year = {1999},
     pages = {809-820},
     zbl = {0980.14007},
     mrnumber = {1760539},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_4_809_0}
}
Ran, Ziv. Semiregularity, obstructions and deformations of Hodge classes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, pp. 809-820. http://www.numdam.org/item/ASNSP_1999_4_28_4_809_0/

[AC] E. Arbarello - M. Cornalba, A few remarks about the variety of irreducible plane curves of given degree and genus, Ann. Sci. Ec. Norm. Super. Ser. IV, 16 (1983), 467-488. | Numdam | MR 740079 | Zbl 0553.14009

[B] S. Bloch, Semiregularity and De Rham cohomology, Invent. Math. 17 (1972), 51-66. | MR 325613 | Zbl 0254.14011

[D] P. Deligne, Letter to H. Esnault (1992).

[GM] W. Goldman - J. Millson, The deformation theory of representations of the fundamental group of compact Kähler manifolds, Publ. Math. IHES 67 (1988), 43-96. | Numdam | MR 972343 | Zbl 0678.53059

[R0] Z. Ran, Hodge theory and the Hilbert scheme, J. Differential Geom. 37 (1993), 191-198. | MR 1198605 | Zbl 0804.14004

[R1] Z. Ran, Derivatives of Moduli, Internat. Math. Res. Notices (1993), 93-106. | MR 1214700 | Zbl 0785.14003

[R2] Z. Ran, Canonical infinitesimal deformations, J. Algebraic Geom. in press 1999. | MR 1713519 | Zbl 1060.14016

[R3] Z. Ran, Universal variation of Hodge structure and Calabi-Yau Schottky relations, Invent. Math. 138 (1999), 425-449. | MR 1720188 | Zbl 0956.14006